# SDR 2021FA0000333

- Difficulty date: November 20, 2021
- Submitted: November 23, 2021
- Operation: General aviation
- Aircraft: N548KK
- Make and model: Beech 400A
- Aircraft serial: RK151
- Aircraft time: 7,320 hours, 7,178 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 45AS650201
- Part serial: 9AM1702
- Condition: Leaking
- Location: Zone 500
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A, H

## Discrepancy

CRUISE AT FL390 AND GOT A LOW HYD QTY LIGHT, FOLLOWED BY R ENG HYD PRESS, THEN L ENG HYD PRESS.  CREW FOLLOWED CHECKLIST AND BLEW DOWN GEAR USING NITROGEN.
